# SDR AALA201809119025

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERWING ESCAPE SLIDE RECEPTACLE. LT WING.  REPLACED THE RECEPTACLE IAW SRM 51-42-11, AND DRAWING  D53371603.
